# SDR UALA2013070104597

- Difficulty date: June 30, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 72,004 hours, 26,550 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 1420 - 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE DAMAGED BS 1420 TO 1440, STR 28L & 27R.  INSTALLED REPAIR DOUBLER IAW ECRA 5360-01323.
